# SDR CA131115006

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,311 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 41789000
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT COULD NOT GET THE GEAR TO RETRACT PROPERLY AND WAS ABLE TO GET IT BACK DOWN AND LOCKED.  MAINTENANCE FOUND THE LT MAIN GEAR FORK BOLT SHEARED.  THE SAME BOLT ON THE RT SIDE WAS REMOVED AND NO DEFECTS FOUND ON IT.  BOLTS WHERE REPLACED ON BOTH GEAR WITH NEW.  GEAR SWINGS CARRIED OUT SUCCESSFULLY AND THE ACFT WAS RETURNED TO SERVICE.
